# SDR P2EA00238

- Difficulty date: August 22, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Bird Strike
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FLT 408 - ON POST FLIGHT WALKAROUND, NOTED BIRD STRIKE ON NR 2 ENIGNE INLET AND ON NR 3 SLAT INBOARD SIDE.  PERFORMED BIRD STRIKE INSPECTION PER MM 05-51-201.  NO DAMAGE OR OTHER DEFECTS NOTED.  ENGINE RUN PERFORMED AND TAKEOFF POWER ACHIEVED.  OK TO CONTINUE.  (M)
